Skip to Main content Skip to Navigation
Journal articles

A doubling subset of $L_p$ for $p>2$ that is inherently infinite dimensional

Abstract : It is shown that for every $p∈(2,∞)$ there exists a doubling subset of $L_p$ that does not admit a bi-Lipschitz embedding into $\R^k$ for any $k\in \N$.
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01144783
Contributor : Vincent Lafforgue <>
Submitted on : Wednesday, April 22, 2015 - 4:30:47 PM
Last modification on : Wednesday, August 14, 2019 - 10:46:03 AM

Links full text

Identifiers

Collections

Citation

Vincent Lafforgue, Assaf Naor. A doubling subset of $L_p$ for $p>2$ that is inherently infinite dimensional. Geometriae Dedicata, Springer Verlag, 2014, 172 (1), pp.387-398. ⟨10.1007/s10711-013-9924-4⟩. ⟨hal-01144783⟩

Share

Metrics

Record views

150